# SDR LR7A0078

- Difficulty date: June 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC2704, FOUND RT HORIZONTAL STAB LOWER L/E SKIN HOLED DUE SMALL PUNCTURE AT HSS 238.  REPAIRED IAW LAC MEA 382-55-00-068.
